# SDR AALA20160202001

- Difficulty date: February 1, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N848NN
- Make and model: Boeing 737823
- Aircraft serial: 31103
- Aircraft time: 18,064 hours, 6,986 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 55089
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FWD OVERWING EMER LIGHT INOPERATIVE.  R & R BATTERY PACK ASSEMBLY M1694 IAW WDM 33-51-13.  OPERATIONALLY CHECKED GOOD.  THE ACFT WAS NOT GNDED.
